# SDR CA951221033

- Difficulty date: December 12, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Bnorm BN2B27
- Engine: Lyc
- System (JASC): 3251 · Steering Unit
- Part: Steering Ring
- Part number: NB41099
- Condition: Cracked
- Location: Lh
- Part time: 1,025 hours
- Component: Bnorm
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN)FOUND STEERING RING CRACKED ON TOP OF RING LEFT SIDE. FOUND IN ACCORDANCE WITH SB 214. CAA AD 005-09-93.
